# SDR 05FDEA03475

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC70491
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LEADING EDGE OB FOUND CORROSION BETWEEN SKIN AND RIB.   REMOVED CORROSION AND REPAIRED WITH  NR 2EA DOUBLER IAW SRM 55-13-01 FIG 1 VOL3.
